i feel so nauseas is it because of the pills i take?
so i have to take two tetracyclines and two esprinolactonas because of my acne and i’ve gotten sick recently so i take one azithromycin too and im wondering if thats the reason why im feeling nauseas? also any advice? lol
- 3 weeks ago
sometimes taking pills can irritate the stomach lining simply because its something hard that has to dissolve (plus requires a lot of acid). Follow your instructions for taking them but usually this can be curved if you take them with a meal. This might well not be your actual problem so I'd say talk to a pharmacist who REALLY knows their stuff
- LiliLv 73 weeks ago
Discuss this with your dermatologist. This is NOT the place to get serious medical advice.
Tetracycline alone can cause nausea and vomiting. Are you taking it with food? Try eating a couple of spoonsful of yogurt a few minutes before you take it.
But talk to your doctor.